Optimality conditions in preference-based spanning tree problems

  1. Alonso, S. 1
  2. Domínguez-Ríos, M.A. 1
  3. Colebrook, M. 1
  4. Sedeño-Noda, A. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
European Journal of Operational Research

ISSN: 0377-2217

Year of publication: 2009

Volume: 198

Issue: 1

Pages: 232-240

Type: Article

DOI: 10.1016/J.EJOR.2008.07.042 SCOPUS: 2-s2.0-62749122802 GOOGLE SCHOLAR
Data source: Scopus